Program

 

Day 1 - Thursday, 17 September 2020

 
 14:00 CEST Opening of the Workshop 
 Session 1: What is New in HIV Prevention and Epidemiology?
 
 14:05 CEST Noori,Teymur 2018
2020: Have We Reached the 90-90-90 Targets? 
Teymur Noori - European Centre for Disease Prevention and Control (ECDC), Sweden
 
 14:20 CEST


PrEP Implementation in the CEE Region: What are the Successes, What are the Barriers?
Milosz Parczewski, MD, PhD - Pomeranian Medical University, Poland

 
 14:35 CEST
Harm Reduction Strategies in Drug Users: What Can We Learn?
Tetiana Deshko, MBA, PhD - Alliance for Public Health, Ukraine
 
  14:50 CEST Live Q & A 
 15:05 CESTBreak - 10 min 
    
 Session 2: HIV and Viral Hepatitis in Women: Hot Topics
 
 15:15 CESTHaberl, Annette 2013ART in Women: Which Drugs are Safe and What are the Challenges?
Annette Haberl, MD - HIVCENTER University Hospital Frankfurt, Germany
 
 15:30 CESTManagement of Viral Hepatitis during Pregnancy
Yvonne Gilleece, MB, BCh, BAO - SWIFT & Brighton & Sussex University Hospitals NHS Trust, United Kingdom
 
  15:45 CESTLive Q & A 
    
 16:00 CESTIndustry-sponsored Symposium 
    
 16:45 CESTBreak - 10 min
 
    
ASession 3: Abstract - driven presentations 
 16:55 CESTCharacteristics of women diagnosed with HIV in the WHO European Region and predictors of late diagnosis 
Otilia Mårdh, ECDC, Sweden
 
 17:00 CESTA pilot study of the acceptability and feasibility of HCV self-testing among key populations in Georgia
Sonjelle Shilton, FIND, Switzerland
 
 17:05 CESTEvidence of experience in Community-based HCV Treatment among HIV/HCV Co-infected PWIDs in Ukraine
Zahedul Islam, Alliance Public Health, Ukraine
 
 17:10 CESTDetermination of drug resistance of hepatitis C virus to NS5A protein inhibitors as a new approach to personalized medicine
Elena Gasich, The Republican Research And Practical Center For Epidemiology And Microbiology (rrpcem), Belarus
 
  17:15 CESTLive Q & A 
    
 Session 4: Debate: Do Integrase Inhibitors and/or TAF Lead to Weight Gain?
 
 17:25 CEST


Con Standpoint
Jürgen Rockstroh, MD - University of Bonn, Germany

 
 17:35 CEST

Pro Standpoint
Laura Waters, MD - Central & North West London NHS Trust, UK

 
 17:45 CESTDiscussion and Audience Voting 
    
  18:00 CESTEnd of Day 1

 

 
 

Day 2 - Friday, 18 September 2020

 
  14:00  CEST Introduction Day 2 
 Session 5: What is New in the Antiretroviral Treatment Armamentarium?
 
 14:05 CEST


Managing Highly Treatment-Experienced Patients: What are the New Drug Options?
Anca Streinu - Cercel, MD, PhD - National Institute of Infectious Diseases "Prof. Dr. Matei Bals", Romania

 
 14:20 CEST

Long-Acting Therapies: Which Patients Will Benefit Most?
Sharon Walmsley, CM, MSc, MD - University of Toronto, Canada

 
  14:35 CESTLive Q  & A 
    
 14:50 CESTBreak - 5 min 
    
  14:55 CESTIndustry-Sponsored Symposium 
    
 15:40 CEST Break - 15 min 
    
 Session 6: Abstract-driven Presentations
 
 15:55 CESTQuality of lives of PLWHA from Baylor Clinic in Constanta, Romania decreased during the COVID-19 pandemic
Ana-Maria Schweitzer, Baylor Black Sea Foundation, Romania
 
 16:00 CEST

Coinfection with hepatitis viruses in patients with HIV infection
Oana Sandulescu, Carol Davila Univ Med Pharm, Natl Inst Infect Dis Prof Dr Matei Bals, Romania

 
 16:05 CEST

Development of structural changes in patients treated for VHC in the Czech Republic from viewpoint of stage of liver fibrosis, HCV genotype, age and treatment strategy 
Viktor Aster, Charles University, Bulovka Hospital, Czech Republic

 
  16:10 CEST Live Q  & A 
    
  16:20 CEST Break - 5 min 
    
 Session 7: Hot Topics in HIV and Hepatitis
 
 16:25 CEST

STI Diagnostics in the CEE Region
Paweł Jakubowski, MD, MBA - Szpitale Pomorskie (Pomeranian Hospitals), Poland

 
 16:40 CEST


The Acute HCV Epidemic in MSM: What Have We Learned Thus Far?
Christoph Boesecke, MD - Universitätsklinikum Bonn, Germany

 
 16:55 CEST

Gender neutral avatar 120x160
HIV and COVID-19 co-infection: An update
Cristiana Oprea MD, PhD - Carol Davila University of Medicine and Pharmacy, Romania

 
  17:10 CEST Live Q & A 
 17:25 End of meeting